# SDR DALA2025072505604

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1103663) CORROSION ON STRINGER HAT (2 EAS) S-27L/S-27R AND BTW STA. 500E TO 500F AT FWD CARGO COMPARTMENT. STRINGER HAT (2 EAS) S-27L/S-27R AND BTW STA. 500E TO 500F AT FWD CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-03-2R REP.1.
